# SDR SWIA2021080560109

- Difficulty date: June 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5241 · Galley Doors
- Part: Fitting
- Condition: Gouged
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SERVICE DOOR'S SEAL SURROUND ASSY LOWER FITTING, COMMONLY REFERED TO AS THE LOWER SEAL STRIKER, HAS 2 CHUNKS GOUGED OUT NEAR THE LOWER STOP FITTINGS.     (C-CHECK RO 8/1/2021)    REMOVED AND REINSTALLED SERVICE DOOR SURROUND FITTING AND STOP FITTING ASSY REF CRJ 200 SRM 51-41-02.  BLENDED GOUGES ON SERVICE DOOR SEAL SURROUND ASSY LOWER FITTINGS REF CRJ 200 SRM 53-00-00-01.  AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SERVICE DOOR SEAL SURROUND ASSY LOWER SEAL FITTING.  REF CRJ200 SRM 51-41-12 AND DWG 601R38533 REV-K.  LEAK CHECK AND CLEARANCE CHECK GOOD
